# SDR GTIA20121010493

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 22,470 hours, 10,690 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOW ACCUMULATOR DOOR PRESSURE.  SERVICED L1 DOOR CYLINDER IAW AMM 52-10-00-614-001-A TO PROPER LEVEL.
